# SDR 97FDEA00705

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19852
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6516340
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE AT BS 990 I/B SIDE OF LT KEEL BEAM WL 138.  *S/D*  REMOVED DAMAGE, FABRICATED REPAIR PARTS, ALODINED, PRIMED AND INSTALLED PER FED-EX SRM 51-30-02, 53-10-04 AND 51-20-01.
